# SDR ASAA2016010214615

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 31,420 hours, 9,580 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Elastomer
- Part number: 3402524020
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 AXIAL STOP PIN MISSING ON FAN RETAINING FLANGE DURING FAN LUBE, NR 1 ENGINE. ACFT GROUNDED.  REPLACED ALL AXIAL STOP PINS ON NR 1 ENGINE. REF TASK CARD NR 78472002.
